# SDR FDEA202106221647

- Difficulty date: June 22, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND WING; XORS=570 LEADING EDGE INTERNAL FRAME STRAP HAS 6"  CRACKS @   UPPER OUTBOARD SECTION. REMOVED AND REPLACED LEFT WING XORS 570 LEADING EDGE INTERNAL FRAME STRAP   UPPER OUTBOARD SECTION REF DWG ARB3954.
